# SDR UALA2010112904367

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 60,639 hours, 22,306 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 366.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 366.5 FLOORBEAM UPPER CAP IS CORRODED AT RBL 3 AND MATERIAL REMAINING AFTER CORROSION REMOVAL EXCEEDS SRM 53-00-51, DETAIL III LIMITS.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SECTION OF T-CAP AND FABRICATED AND INSTALLED NEW CHORD, REPAIR ANGLES AND STRAPS PER SRM REPAIR 1, FIG 201.
